Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Oxandrin mood swings
Feb 11, 2003

I've tried using Oxandrin to build up muscle mass, but even the slightest amount(less than a 1/4 of a regular pill) causes mood swings and agitation, is this normal? Reed

Response from Dr. Horwath

Mood changes, such as depression and excitation, are reported side effects of Oxandrin (oxandrolone). Some people are more sensitive to these side effects than others. Unfortunately, you seem to be one of the more sensitive ones.



Previous
Concentration loss
Next
Ritalin/HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement